# SDR MASA20211220067

- Difficulty date: December 20, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CORROSION ON FRAME 319.70 BTW STGR 26LH TO 26RH AT MAIN AVIONICS COMPARTMENT. 
FRAME 319.70 BTW STGR26LH TO 26RH AT MAIN AVIONICS COMPARTMENT WAS REPAIRED PER CRJ/900 SRM 53-00-06-201-001-A03."
